Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    7
  • views
    1877

Week 1, Day 3

Allie C

244 views

I am EXHAUSTED. What is going on with me? Is it possible that only 6 pills can make me THIS tired? And let me tell you about the dreams I have had the past 2 nights and during the 3 hour nap that I just took. They are soooo real, and so crazy. Can someone tell me if this is normal?

Besides that weirdness, I have also had my contacts falling out of my eyes, my lips getting dry and my face red and itchy after sweating.

Feedback please!



1 Comment


It may be possible that accutane is affecting you so soon, but there's A LOT that goes into causing exhaustion. I don't remember dreaming any crazier than I already do lol when I was on accutane.

Your skin might itch after sweating because it may be becoming more sensitive to the products your using on your skin. I couldn't put anything on my face when I was on accutane- just a dove cleanser and eucerine cream. My eyes where SOOOOOOOOOOOOOOOO dry!!!! It was AWFUL. I looked like I was on drugs for 4 months. Horrible. I had a very difficult time wearing contacts too. It's probably because they get soooo dry.

Just keep track of your side effects...you either get used to it or it calms down.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×